# SDR RAIA2020032620028

- Difficulty date: March 2, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING LATERAL FAIRING NUTPLATE SUPPORT ANGLE ON L/E OF WING UPPER SURFACE IS CRACKED AT FR 41 - REPAIRED LH OVER WING NUTPLATE SUPPORT ANGLE AT FR 41, STILL NEEDS NUTPLATE HOLES PICKED UP AND COLLARS INSTALLED ON HILOCS. INSTALLED COLLARS ON HI LOCS AND PICKED UP NUTPLATE HOLES ON LH OVERWING NUTPLATE ANGLE AT FR 41.
